Lithium, Olanzapine and Dry Skin

So I was thinking, oh no! Recently, I have been noticing I have been getting a lot of dry skin on my face and under my beard. I have never had dry skin before. It made me think whether it was related to taking either lithium or olanzapine. The patches are about an inch by an inch in two different spots.

Has anyone else had this happen?

Currently listening to a wonderful song by Cat Stevens.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.